Info published by the NMSS in Feb 2009 - maybe the concern is those who have taken Tysarbi for a short period of time.
To address the question of disease activity after cessation of Tysabri, Olaf Stuve, MD, PhD (VA North Texas Health Care System, Dallas) and collaborators conducted an investigator-initiated study (not funded by the drug’s sponsor) evaluating immune activity in the blood and spinal fluid, relapse rates and disease progression, and MRI scans 14 months after the cessation of Tysabri. They found that at 14 months, most were stable, with no new clinical disease activity, MRI activity or immune activity. In an accompanying editorial, Drs. Nicoline Schiess and Peter Calabresi comment that, based on this and previous studies, stopping Tysabri after extended dosing may not cause rebound, whereas stopping the drug after only a few doses may indeed cause disease worsening.
http://www.nationalmssociety.org/news/n ... px?nid=814
Slipped over to the TIMS forum on Tysarbi and PML cases
The new PML cases -- this is really too sad Anyone with MS knows how desparately you want something to help you.
I think we hijacked "kandyc74" thread - sorry, Kandy - let's get back to your story.